General Chat

Top tip - using the Genes Reunited community

Welcome to the Genes Reunited community boards!

  • The Genes Reunited community is made up of millions of people with similar interests. Discover your family history and make life long friends along the way.
  • You will find a close knit but welcoming group of keen genealogists all prepared to offer advice and help to new members.
  • And it's not all serious business. The boards are often a place to relax and be entertained by all kinds of subjects.
  • The Genes community will go out of their way to help you, so don’t be shy about asking for help.

Quick Search

Single word search

Genes Extras

Genes Reunited subscription bonuses

As a way of saying thank you to our subscribers, we have launched Genes Extras. You'll find exclusive competitions and discounts on family history magazines, days out and much more.

Take me to Genes Extras

Icons

  • New posts
  • No new posts
  • Thread closed
  • Stickied, new posts
  • Stickied, no new posts

HOPEFULLY A TURNING POINT

ProfilePosted byOptionsPost Date

DIZZI

DIZZI Report 8 Jul 2013 18:24

BEEN GOING THROUGH A ROUGH SIX MONTHS PLUS ALL THE PROBLEMS I ALSO HAD FLUID RETENTION MAKING A 2 AND A HALF STONE WEIGHT GAIN.
PILLS AN HOSPITAL DIDNT HELP,LAST RESORT MY PD MEDICATION,CAME OFF ONE PILL ON FRIDAY DID IT SLOWLY
JUST GOT ON SCALES SINCE FRIDAY I HAVE LOST TEN POUNDS,,,,,PLEASE PLEASE PLEASE LET THIS BE A TURNING POINT ,,,,,PLEASE

SuffolkVera

SuffolkVera Report 8 Jul 2013 18:28

I certainly hope so Dizzi. If anyone is due a change in their luck it's you. Fingers crossed for you

Lyndi

Lyndi Report 8 Jul 2013 18:29

Brilliant Dizzi, the weight loss will probably (hopefully or there will be nothing left of you!!) slow down now but hope this is the turning point you need :-)

♥†۩ Carol   Paine ۩†♥

♥†۩ Carol Paine ۩†♥ Report 8 Jul 2013 18:31

I do hope so Dizzi, that fluid has possibly been the reason you have so much trouble with your mobility :-D <3

KittytheLearnerCook

KittytheLearnerCook Report 8 Jul 2013 18:46

Seems like a really positive omen Dizzi...............fingers crossed for more improvements for you.

xx

Carol 430181

Carol 430181 Report 8 Jul 2013 18:46

Oh Dizzi so pleased of your weight loss. I am diabetic and have put on weight and know how hard it is to lose weight. Upwards and onwards, take care.

Carol :-D

DIZZI

DIZZI Report 8 Jul 2013 18:52

I HAVE BEEN ON THE DRUGS 12 YEARS AND HAD NO SIDE EFFECTS TILL
I CAME OUT OF HOSPITAL FOR THE SECOND TIME,,,ITS TAKEN SIX MONTHS
TO TRY THIS ROUTE AND HAD TO COME OFF MEDICS SLOWLEY AN NOW GET
USED TO NEW DOSES OF REMAINING PILLS,,
FINGERS CROSSED

AnnCardiff

AnnCardiff Report 8 Jul 2013 19:00

brilliant Dizzi - onwards amd upwards!!!! :-)

Wend

Wend Report 8 Jul 2013 19:02

That's such good news Dizzi - well done you. Keep positive :-D <3

Brenda from Wales

Brenda from Wales Report 8 Jul 2013 19:02

Stay positive Dizzi....it will happen....the pills probably did their job and now you are improving you will level out and gradually get back to a healthy weight.
Thinking of you! <3

Leslie

Leslie Report 8 Jul 2013 19:03

Keep going DIZZI.....You have all our love and best wishes to help you through this...LES...

Mersey

Mersey Report 8 Jul 2013 19:09

Fab News Dizzi :-D <3 <3

GinN

GinN Report 8 Jul 2013 19:17

That's great, DIZZI! I bet you feel so much better without all that fluid - water retention is horrible.

~~ Jules in Wiltshire~~

~~ Jules in Wiltshire~~ Report 8 Jul 2013 19:55

Sending you hugs Dizzi x

maggiewinchester

maggiewinchester Report 8 Jul 2013 20:27

WONDERFUL NEWS, DIZZI XX <3

Paula+

Paula+ Report 8 Jul 2013 20:31

Dizzi I hope this is the start of better times for you.xx

AnninGlos

AnninGlos Report 8 Jul 2013 20:44

Good news Dizzi <3 <3

Purple **^*Sparkly*^** Diamond

Purple **^*Sparkly*^** Diamond Report 9 Jul 2013 04:47

Best of luck Gwen, hope this is the start of you feeling more comfortable as you lose a bit of the weight, it might help you be more mobile and then you will lose a little more as well.

I need to lose several pounds at least, have put some on since Christmas and it doesn't want to go again Had hoped my holiday would kick start things as altho we eat out every evening when away, I don't eat as much sweet stuff and walk more before and after eating.

Let's hope your new regime of pills will help you feel great

Lizxx

OneFootInTheGrave

OneFootInTheGrave Report 9 Jul 2013 08:55

Dizzi - well done <3